# SDR DALA2022090705988

- Difficulty date: September 6, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 137,291 hours, 20,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 DURING SVC FOUND BOTH LEFT & RIGHT HAND SIDE SEAT EMERGENCY LIGHTS INOP, CORRECTIVE ACTION: R/R EMERGENCY BATTERY PACK M9010 IAW B767-300 AMM 33-51 OPS CHECK NORMAL. OK FOR SERVICE. (9250813)
